Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnerob

Question about increasing bp amount

Recommended Posts

Hey guys :)

i am starting to experience a slight bit of irritation on the regimen. This how i increased the bp dosage :

week 1 : pea sized amount once every two days

week 2 : pea sized amount every day

week 3 : pea sized amount twice a day

week 4 (where i am now) : a LARGE pea sized amount twice a day.

so this is my question . . . when i increase the amount of bp, and i experience a bit of irritation, do i stay at the same amount of bp, wait for my skin to adjust to it and let the irritation die down, and THEN increase the amount of bp again, wait for the irritation to die down again etc. etc.

OR

do i increase the amount of bp constantly, and when i experience irritation, keep increasing the dosage?

Thanks a lot guys, as many replies as possible would be awesome :D

Edited by acnerob
Link to comment
Share on other sites

It's kind of a mix. Generally, I'd just say to wait until you feel that your skin can handle an increase. It may still be a little pink, dry, and flaky, but it's probably going to be that way to some extent until it finally adjusts to the full amount of BP.

The thing is, with as slow as you've been taking it (many Regimen users are able to work their way up to using the full dose twice a day over the course of a month or so), it's odd to me that you'd be irritated, like, at all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×